# SDR UIEA2019022103293

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,878 hours, 18,333 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 654T003521
- Condition: Warning Message
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS CAUTION "L ENG FUEL FILT" ON CLIMB @ FL180 MESSAGE + STATUS MSG CLEARED @ FL230 WITHOUT CREW CORRECTIVE ACTION.( REMOVED AND INSTALLED SERVICEABLE L/H ENG FUEL FILTER IAW B767 AMM 73-11-03-404-009-H00. PERFORM L/H ENG RUN B767 TAXI + RUN UP CHECKLIST LEAK CHECK OF L/H ENG FUEL FILTER CHECK NORMAL AMM 71-00-00. )
